RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 3, Pages 147–159 (Mi dm1021)  

This article is cited in 6 scientific papers (total in 6 papers)

Provable security of digital signatures in the tamper-proof device model

N. P. Varnovskii


Abstract: Proofs of security for practical signature schemes are known in idealised models only. In the present paper, we consider the tamper-proof device model that does not use ideal primitives. Instead of access to a random oracle each participant is provided with tamper-proof device implementing a private-key cryptosystem. The hash-value of a message to be signed is submitted to the tamper-proof device for encryption and this encrypted value is used in the signature generation algorithm. In this model, we prove, modulo a physical assumption, a necessary and sufficient condition for security of the GOST signature scheme.

DOI: https://doi.org/10.4213/dm1021

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:4, 427–437

Bibliographic databases:

UDC: 519.7
Received: 07.07.2008

Citation: N. P. Varnovskii, “Provable security of digital signatures in the tamper-proof device model”, Diskr. Mat., 20:3 (2008), 147–159; Discrete Math. Appl., 18:4 (2008), 427–437

Citation in format AMSBIB
\Bibitem{Var08}
\by N.~P.~Varnovskii
\paper Provable security of digital signatures in the tamper-proof device model
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 3
\pages 147--159
\mathnet{http://mi.mathnet.ru/dm1021}
\crossref{https://doi.org/10.4213/dm1021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467462}
\zmath{https://zbmath.org/?q=an:05618992}
\elib{http://elibrary.ru/item.asp?id=20730261}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 4
\pages 427--437
\crossref{https://doi.org/10.1515/DMA.2008.031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349102306}


Linking options:
  • http://mi.mathnet.ru/eng/dm1021
  • https://doi.org/10.4213/dm1021
  • http://mi.mathnet.ru/eng/dm/v20/i3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kazarin O.V., “Razrabotka inkrementalnykh skhem dlya autentifikatsii i obespecheniya tselostnosti programm”, Voprosy zaschity informatsii, 2012, no. 4, 21–26  elib
    2. Kazarin O.V., “Soderzhanie modelei i metodov proaktivnoi zaschity programmnogo obespecheniya”, Vestnik Rossiiskogo gosudarstvennogo gumanitarnogo universiteta, 2012, no. 14, 231–239  elib
    3. V. V. Astakhov, “On the existence and the number of stationary points of discrete logarithm to a base other than a primitive root”, Discrete Math. Appl., 24:2 (2014), 61–71  mathnet  crossref  crossref  mathscinet  elib
    4. E. K. Alekseev, I. B. Oshkin, V. O. Popov, S. V. Smyshlyaev, “O kriptograficheskikh svoistvakh algoritmov, soputstvuyuschikh primeneniyu standartov GOST R 34.11-2012 i GOST R 34.10-2012”, Matem. vopr. kriptogr., 7:1 (2016), 5–38  mathnet  crossref  mathscinet  elib
    5. V. D. Nikolaev, “Ataki na skhemy elektronnoi podpisi, ne uchityvaemye traditsionnymi opredeleniyami stoikosti, i mery protivodeistviya im”, Matem. vopr. kriptogr., 7:1 (2016), 93–118  mathnet  crossref  mathscinet  elib
    6. E. K. Alekseev, V. D. Nikolaev, S. V. Smyshlyaev, “On the security properties of Russian standardized elliptic curves”, Matem. vopr. kriptogr., 9:3 (2018), 5–32  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:659
    Full text:212
    References:46
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020